MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY
Catalog Number 05889057160
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys tacrolimus assay on cobas e 411 analyzers (rack system).The sample was initially tested on cobas e 411, serial number: (b)(4), and resulted in a tacrolimus value of 30 ng/ml, accompanied by a data flag.The sample was repeated on cobas e 411, serial number: (b)(4), and resulted in a tacrolimus value of 10.89ng/ml.It is unknown which result was deemed correct.No questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer checked both analyzers.He replaced parts including the bead mixer motor and tubes.Calibration, quality control, and precision testing were performed; all results were within specifications.Correlation studies were performed and showed similar results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2023 was acceptable with no alarms.The investigation determined the service actions performed resolved the issue.

Brand Name
ELECSYS TACROLIMUS
Common Device Name
TACROLIMUS ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16420595
Report Number1823260-2023-00544
Device Sequence Number15103718
Product Code MLM
UDI-Device Identifier04015630947102
UDI-Public04015630947102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number05889057160
Device Lot Number61508801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown